# SDR JR2R8544008

- Difficulty date: August 4, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N86344
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000573
- Aircraft time: 13,775 hours, 8,013 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 200
- Part time: 13,775 hours, 88,013 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH SEAT TRACK CORRODED
